CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:6/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Upper bounds for geodesic periods over hyperbolic manifolds 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1
Authors:  Su, Feng
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Upper bounds for geodesic periods over hyperbolic manifolds 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 18
Authors:  Su, Feng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Geodesic period  Maass form  hyperbolic manifold  
Asymptotic Perturbation Bounds for Probabilistic Model Checking with Empirically Determined Probability Parameters 期刊论文
IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 2016, 卷号: 42, 期号: 7, 页码: 623-639
Authors:  Su, Guoxin;  Feng, Yuan;  Chen, Taolue;  Rosenblum, David S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic perturbation bound  discrete-time Markov chain  numerical iteration  optimization  parametric Markov chain  perturbation analysis  probabilistic model checking  quadratic programming  
具多斜率限制的一般lurie系统的渐近稳定性 期刊论文
辽宁师范大学学报自然科学版, 2006, 卷号: 029, 期号: 002, 页码: 150
Authors:  苏凤霞;  甘作新
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10